Eyes Feel Tired And Tense After Looking At The Cellphone?

Illustration of Eyes Feel Tired And Tense After Looking At The Cellphone?
Illustration: Eyes Feel Tired And Tense After Looking At The Cellphone? Bing

I want to ask why, if my eyes are tired and tense (after using a smartphone) I keep seeing the lights look yellow circles? But if my eyes are not tense, the circles are gone and normal as usual, why is thisrnHopefully they will be answered quickly

1 Answer:

Hi Rico,

Thank you for asking HealthReplies.com.

It seems that round yellowish shadows when looking at bright light (halo) may be caused by an eye disorder that makes it difficult for the eye to focus light on the retina (eye refraction disorder). If the complaint is temporary, the trigger is often related to excessive exposure to glare, including when staring at gadgets, sunlight, lasers, camera flashes, or glass surfaces that reflect light.

However, if the complaint often recurs, then this condition could also be caused by abnormalities in eye function, for example due to:

Myopia (nearsightedness) Hypertmetropia (nearsightedness) Presbyopia (old eyes) Astigmatism (astigmatism) Cataracts (clouding of the lens of the eye) Side effects after undergoing eye procedures, such as LASIK, PRK, etc. Determining the exact cause of your complaint is impossible without examination physically directly. Therefore, we recommend that you go directly to an ophthalmologist for further treatment. In the early stages, doctors will generally first assess your visual acuity. If necessary, the doctor will perform a follow-up examination using a slit lamp or ophthalmoscope.

Considering that complaints appear more often when you've been staring at a gadget for too long, it's best to limit your duration of staring at a gadget as much as possible. Also avoid staring at the gadget at a distance that is too close (less than 20 cm). Protect your eyes from glare as mentioned above. And, check your eye health regularly to an ophthalmologist.

Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

(5 months ago)

...

Can Genetic Factors Cause Cervical Cancer?

Can Genetic Factors Cause Cervical Cancer?

(10 months ago)

Cervical cancer is influenced by genetic factors or not?...

Consumption Of Antibiotics Along With Cold Medicine?

Consumption Of Antibiotics Along With Cold Medicine?

(10 months ago)

at the doctor’s night, I was taking the ciprofloxacin antibiotic from the doctor because I had a UTI, and the last few days I had a severe cold.. I took cold and cough medici...

Leave a Reply

Your email address will not be published.